# SDR 96ZZZX3355

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Condition: Broken
- Location: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR LOWER BOLT BROKEN CAUSED BY MOISTURE SETTLING AROUND NUT AND THREADS AND CORRODING BOLT.  CORROSION EVIDENT AT BREAK THROUGH 99 PERCENT OF BOLT DIAMETER.  SUBMITTER STATES RECURRING PROBLEM ON OLDER AIRCRAFT.  OPERATOR KNOWS OF MULTIPLE LIKE FAILURES.  RECOMMEND TIME OR CALENDAR LEFT ON THESE BOLTS, 10,000 HRS OR 15 YEARS.
